Get your Health question answered in 3 easy steps

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there chances of pregnancy after taking postinor 2 ?

Hi, i m 21 and my boyfriend it 27. Two weeks ago, a day after my menses , I had sex and took postinor 2. My period came back about 5 days after. After I finished my menses and had sex with my boyfriend two days after. I had multiple sex with him and he released his semen into me several times. I took postinor-2 19hours on. I took the second pill 13hours 45 minutes on. Will I get pregnant? Posted by Mary Maddy.
Sat, 28 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Treatment/Therapy
General & Family Physician 's  Response
Hi welcome to healthcareMagic Forum

the chances of getting pregnant is very less.. since you have already taken the emergency contraception within 72 hrs of coitus... do not get worried, of further coitus, since you have already taken the tablet, it will have effect... fertilization and implantation cannot take place....

I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
You will not get pregnant as you have taken both the pills within 72 hours. But using this morning after pill so frequently will make your periods irregular and there will be irregular spotting. Your hormonal balance might also get disturbed. It is better to have regular pills instead.
Hope I have answered your query. I will be available if you have any further queries.
Regards
Dr. Rakhi Tayal
drrakhitayal@gmail.com

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I had an unprotected sex march. 21st of this year and I used postinol. 1 6hours later. Although I saw my period the following month and. Have also observed it this month but then I. Have a strange feeling in my body, I feel no symptoms of pregnancy but have been feeling pains in my tommy. Pls, am I pregnant or what are my chances of being pregnant?

doctor1 MD

i had unprotected sex on the 30th of november and i took the prostinor 2 the 1st and 2nd of december. i also had unprotected sex n the 12th december and i took the pills the 13 and 14 of december. i have not seen my period to date. should i be concern as to whether or not im pregnant

doctor1 MD

Hi Doctor, My ovulation day (according to period tracker app) is 5th Feb 2017. On that very night, I had sex with my bf but the condom broke. I checked and his cum was in me. Only 10 hours later, I took postinor. What s the chances of me getting pregnant, taking in consideration that I m ovulating? I am still very worried that I ll be pregnant. Does ovulation day means that my eggs are already released? If that s the case, by taking postinor, will it reverse the process and prevent the eggs from going down the Fallopian tube to meet the sperms?

Recent questions on Premenstrual syndrome

doctor1 MD

Hi, I took the morning after pill about 6 weeks ago and have since had a light period but for the past week my breasts have got larger and are sore. I have two children and it does feel like they did when I was pregnant. I did a test and thankfully it was negative. Not sure when my period is due but I don t usually suffer breast ache leading up to this time. Could it still just be an unusual PMS?

doctor1 MD

Hi, I am 25, healthy, I don't smoke i drink only occasionally and weight a normal weight. I am worry because i get chest pain on the left side. I realised it is always 1 week after I finished my periods and i think I have had this for a long time. It is uncomfortable for a week and after it usually goes. My doctor said my blood pressure is good, the bloods test came up good, i have no short of breath and no heart desease history in my family. It doesnt get particularly worse if i make an effort. Is it pms ?

doctor1 MD

I took plan be after unprotected intercourse about a week before my period was suppose to start. He pulled out but I was nervous so about 9 hours after I took the generic version (next choice) I started my period about 6 days later and it was normal to heavy. Like my normal period. The past week I have been having alit of gas pains and bloat. I normally get pms symptoms early so I may just be experiencing that. Just paranoid and need some answers. Whether or not what I m feeling is normal.

doctor1 MD

Hi ,Every day after my lunch at 12:30Pm I start feling bloated and my stomach start producing Gas .What can be the reason.I am already taking PMS-Hydrochlorothiazide for blood pressure and Ezetrol for cholestrol .Is it possible that these medicines are causing this effect.

doctor1 MD

HI I am experiencing cramps in my calves. It just started about a week ago and getting worse. I have been doing stretches and doesn't seem to work. My doctor switched me from lexapro to zoloft , could the zoloft be doing this or is this a vitamin...

doctor1 MD

HI I AM XXXXXXX AGE 32,FEMALE,I WAS REGULARLY HAVING PERIODS FOR EXACT 28 DAYS ,BLEEDING USUSALLY OCCURS FOR 5 DAYS IN TOTAL,BUT SINCE 3TO 4 MONTHS MY BLEEDING REDUCED FROM 5 TO 3 DAYS,AND I WAS GETTING IRRITATION AND EMOTIONNALLY DISTURBED FOR...

doctor1 MD

Hey doctor so since I switched birth control pills and the last one gave me horrible bledding for two weeks and they finally told me I might be allergic to that one which i stoped using since then my periods been ok but really painful and I get...